Open Access
Translator Disclaimer
January 2014 Hitting distributions of $\alpha$-stable processes via path censoring and self-similarity
Andreas E. Kyprianou, Juan Carlos Pardo, Alexander R. Watson
Ann. Probab. 42(1): 398-430 (January 2014). DOI: 10.1214/12-AOP790

Abstract

We consider two first passage problems for stable processes, not necessarily symmetric, in one dimension. We make use of a novel method of path censoring in order to deduce explicit formulas for hitting probabilities, hitting distributions and a killed potential measure. To do this, we describe in full detail the Wiener–Hopf factorization of a new Lamperti-stable-type Lévy process obtained via the Lamperti transform, in the style of recent work in this area.

Citation

Download Citation

Andreas E. Kyprianou. Juan Carlos Pardo. Alexander R. Watson. "Hitting distributions of $\alpha$-stable processes via path censoring and self-similarity." Ann. Probab. 42 (1) 398 - 430, January 2014. https://doi.org/10.1214/12-AOP790

Information

Published: January 2014
First available in Project Euclid: 9 January 2014

zbMATH: 1306.60051
MathSciNet: MR3161489
Digital Object Identifier: 10.1214/12-AOP790

Subjects:
Primary: 60G18 , 60G51 , 60G52

Keywords: hitting distributions , hitting probabilities , hypergeometric Lévy processes , killed potential , Lamperti transform , Lamperti-stable processes , Lévy processes , positive self-similar Markov processes , Stable processes , stable processes conditioned to stay positive

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
33 PAGES


SHARE
Vol.42 • No. 1 • January 2014
Back to Top